MAUDE Adverse Event Report: ORTHOFIX, LLC PEMF - CERVICAL STIM; BONE GROWTH STIMULATOR

ORTHOFIX, LLC PEMF - CERVICAL STIM; BONE GROWTH STIMULATOR
Model Number 655505-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been requested to return for investigation.No further details have been provided.If the device is returned an investigation will be performed at that time.A review of the dhr was performed for work order: (b)(4).All 60 units from the work order passed final inspection.Based on the complaint description death or serious injury did not occur and is not likely to cause death or serious injury if a similar incident was to reoccur.
 
Event or Problem Description
Patient reported the device made his head feel like it was on fire.During a follow up call the patient stated that the unit felt hot and it made his head feel hot.The device has been requested for return.
 
Event or Problem Description
Patient reported the device made his head feel like it was on fire.During a follow up call the patient stated that the unit felt hot and it made his head feel hot.The device has been requestd for return.
 
Additional Manufacturer Narrative
The device returned investigation.As received, device was able to power on and charging and pass post.Device was fully charged and completed 4hrs treatment of heating test.No damage noted to system.System operates as designed.A review of the dhr was performed for work order (b)(4).All (b)(4) units from the work order passed final inspection.Based on the complaint description death or serious injury did not occur and is not likely to cause death or serious injury if a similar incident was to reoccur.

Brand Name
PEMF - CERVICAL STIM
Common Device Name
BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23769268
Report Number2183449-2025-00037
Device Sequence Number21490546
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number655505-0001
Device Catalogue Number5505
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale